Discussions By Condition: Medical Stories

Proliferative diabetic retinopathy

Posted In: Medical Stories 0 Replies
  • Posted By: scared to death
  • July 11, 2007
  • 11:53 PM

I have been taking lazer treatments for the last month and a half,about 1200 shots.I had thought that some of the things I was seeing would start to go away but it seems like new bleeds daily,new red blotches in a different field of vission,new flashes.It makes me sick to my stomach seeing something new everyday yet my doctor treats it and sends me on my way.If anyone has had lazer treatments for this condition could you please let me know if you got worse befor it cleared up,oris this just happening to me.Please explain to me whats happening,my doctor dos'nt seem to have time to explain.
Scared to death

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?